MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7130
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.00mm x 8mm emerge balloon catheter was advanced for dilation.However, as the physician tried to inflate the device, the shaft broke.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4: lot number updated.
 
Event or Problem Description
 
Event or Problem Description
It was reported that shaft break occurred.A 2.00mm x 8mm emerge balloon catheter was advanced for dilation.However, as the time they were going to inflate the device, the shaft broke.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: fg emerge mr, us 2.00mm x 8mm was returned for analysis.A visual and tactile examination of the hypotube shaft identified multiple hypotube kinks and a break at 95.3cm distal to the distal end of the strain relief.A visual examination of the balloon identified no damages.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.A microscopic examination of the proximal and distal markerbands identified no damage.Bumper tip showed no signs of distal tip damage.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19576354
Report Number2124215-2024-37302
Device Sequence Number20955744
Product Code LOX
UDI-Device Identifier08714729806509
UDI-Public08714729806509
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model Number7130
Device Catalogue Number7130
Device Lot Number0033239638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/09/2024
08/13/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/09/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown